# SDR ABXA9500652

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47065
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Link
- Part number: 59587821
- Condition: Corroded
- Location: Left
- Component: Doug, 591029415
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF A.D. 75-14-06; A.D. 90-18-03; S.B.'S 78-36, 78-38, 78-40 AND 78-66, FOUND NR 2 LOWER LEFT DRIVER LINK HAD A CRACK INDICATION.  REPLACED LINK IAW DC-9 OVERHAUL MANUAL 78-30-1.  SHOP FINDINGS: LINK CORRODED AND PITTED BEYOND LIMITS.  LINK WAS SCRAPPED.
